# SDR ASAA2021080625627

- Difficulty date: July 21, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,011 hours, 15,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL AT STA 727+4 TO STA 727D+4 HAS CORROSION ON LH OUTTER EDGES. MARKED & STREAMER ATTACHED.                  DOT:M318. GROUNDED - YES. REPAIRED THE L/H TRANSITION PANEL AT STA 727+4 TO 727G+10 (EXISTING SPLICE) USING MAT BAC1496-377PER B737-800 SRM 53-00-53-2R-5. REMOVED CORROSION FROM THE L/H TRANSITION PANEL AT STA 727+4 TO 727+4 PER B737-800 SRM 53-00-53-1A-2.2.D ORIG THICKNESS IS .040 PER B737-800 SRM 53-60-53-0I-2 TABLE 2. REMOVED .015 REMAINING THICKNESS IS .0025, AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.                                                                                                                                        REMOVED DOT AND STREAMER.
